# SDR C2XA09TY182

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 18,692 hours, 10,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14526436401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - THE LAV FLOOR TOPCAP HAS SURFACE CORROSION UNDER THE POTABLE WATER OVERFILL B-NUT.  MAINTENANCE REMOVED AND REPLACED THE WATER POTABLE SUPPORT BRACKET IAW EMB 145XR SRM 51-40-02, 03, 04 AND CPM 51-21-O5.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF THE C-CHECK.
